MathSciNet Relay Station
MathSciNet bibliographic data
MR1304752 53C65 (58G15)
Gelfand, Israel M.; Smirnov, Mikhail M. Lagrangians satisfying Crofton formulas, Radon transforms, and nonlocal differentials. Adv. Math. 109 (1994), no. 2, 188–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement